Research Article
Certain Coefficient Inequalities of Functions Using a Linear Multiplier Fractional q-Differintegral Operator with Conic Domain
* Corresponding author
Abstract
In this article, we study the concept of a linear multiplier fractional q-differintegral operator associated with the symmetric conic domain. This work aims to define new subclasses of \(k-ST^{\sigma, \mathfrak{m}}_{q, \beta}[\mathfrak{X}, \mathfrak{Y}]\) with Janowski functions, their coefficient bounds, and their consequences result are derived.
How to Cite
R. A. Ali Ahmed, N. Ravikumar, Certain Coefficient Inequalities of Functions Using a Linear Multiplier Fractional q-Differintegral Operator with Conic Domain, Int. J. Anal. Appl. 23 (2025), 177. https://doi.org/10.28924/2291-8639-23-2025-177
BibTeX
@article{Ahmed2025,
author = {Ali Ahmed, Rmsen Abdulbari and Ravikumar, N.},
title = {Certain Coefficient Inequalities of Functions Using a Linear Multiplier Fractional q-Differintegral Operator with Conic Domain},
journal = {Int. J. Anal. Appl.},
volume = {23},
year = {2025},
pages = {177},
doi = {10.28924/2291-8639-23-2025-177}
}References
- [1] M. Arif, Z.G. Wang, R. Khan, S.K. Lee, Coefficient Inequalities for Janowski-Sakaguchi Type Functions Associated with Conic Regions, Hacet. J. Math. Stat. 47 (2018), 261–271.
- [2] A.W. Goodman, Univalent Functions, Mariner Pub. Co, Tampa, 1983.
- [3] G. Gasper, M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, New York, 1990.
- [4] F.H. Jackson, XI.–On q-Functions and a Certain Difference Operator, Trans. R. Soc. Edinburgh 46 (1909), 253–281. https://doi.org/10.1017/S0080456800002751.
- [5] W. Janowski, Some Extremal Problems for Certain Families of Analytic Functions I, Ann. Polon. Math. 28 (1973), 297–326. https://doi.org/10.4064/ap-28-3-297-326.
- [6] S. Kanas, A. Wisniowska, Conic Regions and K-Uniform Convexity, J. Comput. Appl. Math. 105 (1999), 327–336. https://doi.org/10.1016/S0377-0427(99)00018-7.
- [7] S. Kanas, A. Wisniowska, Conic Domains and Starlike Functions, Rev. Roumaine Math. Pures Appl. 45 (2000), 647–657.
- [8] S. Kanas, Coefficient Estimates in Subclasses of the Carathéodory Class Related to Conical Domains, Acta Math. Univ. Comenianae, New Ser. 74 (2005), 149–161. http://eudml.org/doc/128956.
- [9] V. Kac, P. Cheung, Quantum Calculus, Springer, New York, 2002. https://doi.org/10.1007/978-1-4613-0071-7.
- [10] S. Mahmood, M. Jabeen, S.N. Malik, H.M. Srivastava, R. Manzoor, S.M.J. Riaz, Some Coefficient Inequalities of q-Starlike Functions Associated with Conic Domain Defined by q-Derivative, J. Funct. Spaces 2018 (2018), 8492072. https://doi.org/10.1155/2018/8492072.
- [11] S. Mahmood, S.N. Malik, S. Farman, S.M.J. Riaz, S. Farwa, Uniformly Alpha-Quasi-Convex Functions Defined by Janowski Functions, J. Funct. Spaces 2018 (2018), 6049512. https://doi.org/10.1155/2018/6049512.
- [12] K.I. Noor, S.N. Malik, On Coefficient Inequalities of Functions Associated with Conic Domains, Comput. Math. Appl. 62 (2011), 2209–2217. https://doi.org/10.1016/j.camwa.2011.07.006.
- [13] S.D. Purohit, R.K. Raina, Fractional q-Calculus and Certain Subclass of Univalent Analytic Functions, Mathematica 55 (2013), 62–74.
- [14] N. Ravikumar, Certain Classes of Analytic Functions Defined by Fractional q-Calculus Operator, Acta Univ. Sapientiae, Math. 10 (2018), 178–188. https://doi.org/10.2478/ausm-2018-0015.
- [15] W. Rogosinski, On the Coefficients of Subordinate Functions, Proc. London Math. Soc. s2-48 (1945), 48–82. https://doi.org/10.1112/plms/s2-48.1.48.
- [16] H.M. Srivastava, B. Khan, N. Khan, Q.Z. Ahmad, Coefficient Inequalities for q-Starlike Functions Associated with the Janowski Functions, Hokkaido Math. J. 48 (2019), 407–425. https://doi.org/10.14492/hokmj/1562810517.
- [17] H. Silverman, Univalent Functions with Negative Coefficients, Proc. Amer. Math. Soc. 51 (1975), 109–116. https://doi.org/10.1090/S0002-9939-1975-0369678-0.